Side effects?

28 09 2009

I had a hellish day yesterday and I am going to blame the drugs!! :o)

DH and I went shopping for some things we need since we’ve started redecorating our house. To cut a long story short, DH shouted at me for being “short” with him. I didn’t even realise I’d done it but apparently I did!!

A full blown argument ensued…mostly him shouting at me but I couldn’t stop crying and even today I feel very teary. I also feel very down, like a cloud is over me.

In the midst of the argument the thought “lets just not do IVF” popped in to my head. Luckily I never said it out loud and it quickly passed. Of course I want to continue with IVF but at that moment I felt overwhelmed…I don’t know why because I was sure I was feeling superb about it all (was I kidding myself??).

I also started thinking about DH and whether he’ll be much support through all this. He didn’t come to my last appt at the clinic and isn’t coming to the next one on Thursday 01 October, as he said “he’s not needed”. He’s maybe not needed to give a sample but I’m now starting to think I may need him to come and support ME!!

Even last week I said I didn’t need anyone to go with me because it’s only going to be an U/S scan.  But now I’m thinking if they tell me my OV’s aren’t quiet and I can’t start the stims yet I think I may break down…I don’t know, I just feel really emotional today. I might feel fine on Thursday morning (fingers crossed).

The fact that I’m even thinking I may need support is hard to bear, it’s just not me, I do things by myself and have always believed I’m an emotionally strong person. Is Buserelin turning me into a different person??

It also looks like AF has arrived for real, hopefully some of the AF symptoms will subside but I’m wondering if the Buserelin is the real cause of all this?!?

What can I do except continue… 4 injections down, however many left to do!

I’ve also just asked Dr Google about Buserelin and Lupron and it appears they are one and the same. I’ve read other blogs and do know others have had the same syptoms on Lupron so that’s it… it’s definitely the drugs!! :o)

Advertisements

Actions

Information

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: